# SDR CA060801003

- Difficulty date: July 13, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 24,312 hours
- Engine: Ge CF343A1
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR90002
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PASSENGER BOARDING AND UPON ENTRY TO FLIGHT DECK A STRONG ELECTRICAL SMELL WAS APPARENT AND PROGRESSIVELY GOT WORSE. PASSENGERS WERE DE-PLANED. LINE MAINTENANCE CREW FOUND FORWARD BOARDING LIGHT BALLAST P/N BR9000-2 BURNED. THE BURNED BALLAST WAS REPLACED, GROUND CHECKS PERFORMED AND AIRCRAFT RETURNED TO SERVICE. AIRFRAME HOURS WERE 25426:25 AND CYCLES WERE: 20767. (TC NR 20060801003)
